Alert archive / Illinois / Gale Warnings in 2012
Gale Warning 42, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Oct 10, 2012, 3:36 PM CDT. It took effect at Oct 11, 2012, 4:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2012, 3:36 PM CDT (20:36 UTC)
- In effect from
- Oct 11, 2012, 4:00 AM CDT
- Expired
- Oct 11, 2012, 3:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
853 WHUS73 KLOT 102036 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 336 PM CDT WED OCT 10 2012 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-110445- /O.UPG.KLOT.GL.A.0025.121011T0800Z-121011T2000Z/ /O.NEW.KLOT.GL.W.0042.121011T0900Z-121011T2000Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 336 PM CDT WED OCT 10 2012 ...GALE WARNING IN EFFECT FROM 4 AM TO 3 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...TO 35 KT...WITH GUSTS TO 40 KT POSSIBLE * SIGNIFICANT WAVES...10 TO 14 FT. * OCCASIONAL WAVES...TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-110445- /O.EXT.KLOT.SC.Y.0095.000000T0000Z-121012T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 336 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...TO 30 KT ON THURSDAY...OTHERWISE 15 TO 25 KT. * SIGNIFICANT WAVES...6 TO 9 FT THIS EVENING...SUBSIDING TO 3 TO 6 FT ON THURSDAY AND THURSDAY NIGHT. * OCCASIONAL WAVES...TO 13 FT THIS EVENING AND TO 9 FT ON THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJB
4 follow-up statements
612 WHUS73 KLOT 110325 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1025 PM CDT WED OCT 10 2012 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111130- /O.CON.KLOT.GL.W.0042.121011T0900Z-121011T2000Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1025 PM CDT WED OCT 10 2012 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM CDT THURSDAY... * WINDS...TO 35 KT...WITH GUSTS TO 40 KT POSSIBLE * SIGNIFICANT WAVES...11 TO 15 FT SOUTH AND 8 TO 12 FT NORTH. * OCCASIONAL WAVES...TO 19 FT SOUTH AND UP TO 16 FT NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-111130- /O.CON.KLOT.SC.Y.0095.000000T0000Z-121012T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1025 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...TO 30 KT ON THURSDAY...OTHERWISE 15 TO 25 KT. * SIGNIFICANT WAVES...4 TO 7 FT THIS EVENING...SUBSIDING TO 3 TO 6 FT ON THURSDAY AND THURSDAY NIGHT. WAVES 4 TO 7 FT FRIDAY. * OCCASIONAL WAVES...TO 10 FT THIS EVENING...TO 9 FT ON THURSDAY AND THURSDAY NIGHT...AND UP TO 10 FT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MDB
086 WHUS73 KLOT 110921 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 421 AM CDT THU OCT 11 2012 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111730- /O.CON.KLOT.GL.W.0042.000000T0000Z-121011T2000Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 421 AM CDT THU OCT 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON FOR ALL OPEN WATERS OF LAKE MICHIGAN... * WINDS...TO 40 KT. * SIGNIFICANT WAVES...10 TO 14 FT. * OCCASIONAL WAVES...TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-111730- /O.CON.KLOT.SC.Y.0095.000000T0000Z-121012T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 421 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY FOR ALL ILLINOIS AND INDIANA NEARSHORE WATERS... * WINDS...TO 30 KT. * SIGNIFICANT WAVES...5 TO 8 FT. * OCCASIONAL WAVES...TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS73 KLOT 111400 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 900 AM CDT THU OCT 11 2012 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-112000- /O.CON.KLOT.GL.W.0042.000000T0000Z-121011T2000Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 900 AM CDT THU OCT 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...TO 40 KT. * SIGNIFICANT WAVES...10 TO 14 FT. * OCCASIONAL WAVES...TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-112200- /O.CON.KLOT.SC.Y.0095.000000T0000Z-121012T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 900 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...TO 30 KT. * SIGNIFICANT WAVES...5 TO 8 FT. * OCCASIONAL WAVES...TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
038 WHUS73 KLOT 112000 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 300 PM CDT THU OCT 11 2012 LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-112100- /O.CAN.KLOT.GL.W.0042.000000T0000Z-121011T2000Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 300 PM CDT THU OCT 11 2012 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE WARNING. THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ LMZ740>745-120400- /O.CON.KLOT.SC.Y.0095.000000T0000Z-121012T2100Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 300 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...TO 30 KT. * SIGNIFICANT WAVES...5 TO 8 FT. * OCCASIONAL WAVES...TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Oct 10, 2:59 PM CDT, 37 minutes earlier.
Area forecast discussion, Oct 10, 2:59 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
259 PM CDT WED OCT 10 2012
.DISCUSSION...
257 PM CDT
SYNOPSIS...
MULTIPLE CHANCES OF PRECIP AND FLUCTUATING TEMPERATURES ARE THE MAIN
CONCERNS OF THIS FORECAST. FOR THE UPPER LEVEL PICTURE...WV
SATELLITE SHOWS THE UPPER LEVEL TROUGH IS OVER MICHIGAN WITH A SHORT
WAVE TROUGH OVER CENTRAL SASKATCHEWAN. A CLOSED LOW IS ALSO JUST
OFF THE COAST OF CALIFORNIA. THE UPPER LEVEL TROUGH WILL CONTINUE
EASTWARD WITH MORE ZONAL FLOW SETTING UP OVER THE EASTERN TWO THIRDS
OF THE US. A WEAK SHORT WAVE PASSES NORTH OF THE CWA THURSDAY INTO
FRIDAY MORNING WITH A RIDGE FORMING OVER THE CWA FRIDAY AFTERNOON
THROUGH SATURDAY EVENING. THE CLOSED LOW NEAR CALIFORNIA WILL BE
PICKED UP BY THE UPPER LEVEL FLOW AND DRIFT OVER THE CENTRAL PLAINS
BY SATURDAY EVENING. THE LOW WILL THEN PASS NORTH OF THE CWA
SATURDAY NIGHT INTO SUNDAY...WITH ANOTHER UPPER LEVEL TROUGH DIGGING
SOUTH ACROSS THE MIDWEST SUNDAY NIGHT THROUGH MONDAY EVENING.
FINALLY YET ANOTHER SHORTWAVE TROUGH AND UPPER LEVEL VORTICITY
STREAMER APPROACH FROM THE WEST NEXT WEDNESDAY.
TODAY THROUGH FRIDAY...
SURFACE HIGH PRESSURE OVER MISSOURI WILL MOVE EAST THROUGH SOUTHERN
ILLINOIS TONIGHT AND BECOME CENTERED OVER THE APPALACHIANS BY
THURSDAY MORNING. WINDS WILL BECOME SOUTHWESTERLY ON THE BACKSIDE
OF THE HIGH AND THE UPPER LEVEL JET WILL BE PUSHED NORTH. STRONG WAA
IS EXPECTED TOMORROW WITH VERY BREEZY CONDITIONS RESULTING IN A
BRIEF WARM UP TO NEAR NORMAL TEMPS.
THE JET AND COOLER AIR SINK BACK SOUTH AS A LOW CURRENTLY OVER
MONTANA PASSES THROUGH WISCONSIN ON THURSDAY. THE LOWS COLD FRONT
MOVES THROUGH THURSDAY NIGHT WITH TEMPS IN NORTH CENTRAL IL FALLING
INTO THE LOW 30S. FLOW OFF OF THE LAKE WILL KEEP AREAS CLOSER TO
THE LAKE AROUND 40. NOT ANTICIPATING ANY PRECIP WITH THE FROPA AS
MOISTURE AND FORCING WILL BE MUCH BETTER IN NORTHERN WISCONSIN
CLOSER TO THE LOW AND UPPER LEVEL SHORT WAVE TROUGH.
HIGH PRESSURE FROM ALBERTA CANADA MOVES IN BEHIND THE FRONT ON
FRIDAY...BRINGING BELOW NORMAL TEMPS WITH IT. FRIDAYS HIGHS WILL BE
5 TO 10 DEGREES LOWER THAN THURSDAYS. THE HIGH DRIFTS EASTWARD
REACHING THE CENTRAL ATLANTIC COAST BY SATURDAY MORNING.
SATURDAY THROUGH SUNDAY...
THE MAIN CONCERN OF THE FORECAST IS THE LOW PRESSURE SYSTEM THAT
AFFECTS THE AREA THIS WEEKEND. GUIDANCE HAS BEEN CONSISTENTLY
SHOWING A VERTICALLY STACKED LOW THAT STRENGTHENS AS IT MOVES AWAY
FROM THE CWA SATURDAY NIGHT. THEREFORE DYNAMICAL FORCING DOES NOT
LOOK VERY IMPRESSIVE AT THIS TIME. THE NAM APPEARED TO BE TOO
QUICK WITH THE LOW...WHILE THE QPF FROM THE ECMWF SEEMED
UNREALISTIC. THEREFORE USED THE TIMING OF THE ECMWF AND GFS BUT
USED THE DYNAMICS FOR PRECIP FROM THE GFS AND NAM.
THE CLOSED LOW OVER CALIFORNIA MOVES INTO THE CENTRAL PLAINS
SATURDAY MORNING...WITH ITS ASSOCIATED SURFACE LOW MOVING INTO IOWA
LATE SATURDAY AFTERNOON/EARLY EVENING. THE LOWS WARM FRONT LIFTS
NORTH THROUGH NORTHERN IL AND IN SATURDAY MORNING AND AFTERNOON.
SHOWERS ARE LIKELY ALONG THE FRONT...WITH A CHANCE OF
THUNDERSTORMS. MODEL SOUNDINGS INDICATE THE WARM FRONT WILL CREATE
A DECENT CAP...BUT THERE WILL BE ELEVATED CAPE FOR ANY LIFTED
PARCELS TO TAP INTO. SHEAR WILL BE PLENTIFUL THROUGHOUT SATURDAY
AND SATURDAY NIGHT...BUT NOT EXPECTING WIDESPREAD SEVERE WEATHER.
THE NAM AND GFS INDICATE AREAS ALONG AND SOUTH OF I-80 MAY SEE A
BREAK IN PRECIP SATURDAY AFTERNOON...WHILE ALL OTHER AREAS WILL
LIKELY SEE SHOWERS AND THUNDERSTORMS ALL DAY. THE SYSTEMS COLD
FRONT PASSES THROUGH THE REGION EARLY SUNDAY MORNING THROUGH EARLY
SUNDAY AFTERNOON. GIVEN THE TIME OF DAY THUNDERSTORMS ARE POSSIBLE
BUT NOT EXPECTING WIDESPREAD SEVERE WEATHER. MODEL SOUNDINGS ARE
VERY SATURATED AND INDICATE THERE WILL BE MINIMAL CAPE AVAILABLE.
AS SUCH AGREE WITH PREVIOUS FORECAST AND SPCS DAY 4 OUTLOOK THAT
ANY SUBSTANTIAL SEVERE WEATHER THREAT OVER THE WEEKEND WILL BE
WEST OF THE CWA.
PRECIP MOVES EAST OF THE CWA SUNDAY AFTERNOON WITH CONTINUED AVERAGE
TEMPS DUE TO THE UPPER LEVEL ZONAL FLOW.
EXTENDED...MONDAY THROUGH WEDNESDAY...
SURFACE HIGH PRESSURE PASSES THROUGH THE CWA MONDAY. TEMPS WILL BE
NEAR NORMAL AS THE UPPER LEVEL TROUGH DIGS SOUTH INTO THE MIDWEST.
THE TROUGH RAPIDLY MOVES OFF THE EAST AND ANOTHER SURFACE TROUGH AND
ASSOCIATED UPPER LEVEL VORTICITY STREAMER APPROACH FROM THE WEST
TUESDAY NIGHT INTO WEDNESDAY. SHOWERS ARE MORE LIKELY WITH THE
SECOND SYSTEM...BUT CONFIDENCE IS MEDIUM CONCERNING THIS SYSTEM
GIVEN HOW FAR OUT IT IS IN THE FORECAST PERIOD. TEMPS ON TUESDAY
AND WEDNESDAY LOOK NEAR NORMAL.
JEE
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
* MODERATELY GUSTY WNW WINDS TODAY...WITH STRONGER SW WINDS
THURSDAY.
* LLWS DEVELOPING IN THE PREDAWN HOURS.
* COLD FRONT SWITCHING WINDS BACK TO NNW THURSDAY EVENING. BMD
//DISCUSSION...UPDATED 18Z...
VFR CONDITIONS AND GRADUALLY WEAKENING WINDS ARE EXPECTED THROUGH
THE REMAINDER OF THE DAY AS HIGH PRESSURE BUILDS IN ACROSS THE MID
MISSISSIPPI VALLEY. EARLY THIS AFTERNOON...A MODERATELY STRONG
PRESSURE GRADIENT AND DEEP MIXING WILL ALLOW FOR GUSTS INTO THE LOW
TO MID 20 KT RANGE WITH A FEW OCCASIONAL GUSTS AROUND 28 KT
EARLY...BUT WINDS SHOULD BEGIN TO GRADUALLY DIMINISH AS THE GRADIENT
WEAKENS. CLOUD COVER WILL CONTINUE TO INCREASE AS COLD AIR CUMULUS
SPREADS OVER THE AREA. COVERAGE MAY INCREASE TO BKN...BUT WILL
REMAIN VFR AROUND 045-050. THIS EVENING...WIND GUSTS WILL END AND
CLOUD COVER WILL DECREASE AROUND SUNSET. WINDS WILL BACK TO THE
SOUTHWEST OVERNIGHT AS A COLD FRONT MOVES ACROSS THE UPPER MIDWEST
INTO THE WESTERN GREAT LAKES REGION. IN THE PREDAWN HOURS...THE
PRESSURE GRADIENT WILL INCREASE LEADING TO INCREASED WINDS ALOFT...
BUT DECOUPLED WINDS AT THE SURFACE WILL REMAIN RELATIVELY LIGHT.
THIS WILL LEAD TO LOW LEVEL WIND SHEAR WITH MODEL GUIDANCE
SUGGESTING WINDS QUICKLY INCREASING TO AROUND 40KT AT 010-012. WITH
DAYTIME HEATING TOMORROW...EXPECT SOME OF THESE STRONGER WINDS TO
BEGIN TO MIX TO THE SURFACE WITH GUSTS IN THE UPPER 20 KT RANGE. A
COLD FRONT WILL SWEEP ACROSS THE TERMINALS THURSDAY EVENING...
CURRENTLY JUST BEYOND THE CURRENT TAF PERIOD. VERY LITTLE IF ANY
PRECIP IS EXPECTED AT THIS TIME WITH THE FRONT. BMD
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
* MEDIUM CONFIDENCE IN LLWS EARLY THURSDAY.
* HIGH CONFIDENCE IN ALL OTHER FORECAST ELEMENTS. BMD
//OUTLOOK FOR ORD/MDW FOR 00Z FRIDAY-12Z WEDNESDAY...UPDATED 12Z...
THURSDAY NIGHT...VFR. WX NIL.
FRIDAY...CHANCE SHRA AND TSRA OVERNIGHT...POSSIBLY CREATING AREAS
MVFR AND LOCAL IFR.
SATURDAY...SHRA AND TSRA WITH MVFR LIKELY...LOCAL IFR POSSIBLE.
SUNDAY...CHANCE SHRA AND TSRA...POSSIBLE MVFR.
MONDAY AND TUESDAY...CHANCE SHRA...POSSIBLE MVFR.
TRS
&&
.MARINE...
235 PM CDT
THE WEATHER PATTERN WILL BE VERY ACTIVE ACROSS THE GREAT LAKES
REGION OVER THE NEXT SEVERAL DAYS. THIS WILL LIKELY LEAD TO SOME
HIGH WIND EPISODES THROUGH THE PERIOD.
ANOTHER TROUGH OF LOW PRESSURE IS EXPECTED TO PUSH ACROSS THE
NORTHERN LAKES ON THURSDAY AS SURFACE HIGH PRESSURE...CURRENTLY
ACROSS THE CENTRAL MISSISSIPPI RIVER VALLEY...MOVES EAST ACROSS THE
OHIO VALLEY. THE PRESSURE GRADIENT BETWEEN THESE TWO PRESSURE
SYSTEMS WILL SET UP ANOTHER SHORT PERIOD OF SOUTHWESTERLY GALES
ACROSS THE LAKE. THIS LOOKS TO BE A SHORT DURATION EVENT...STARTING
LATE TONIGHT AFTER 3AM AND LIKELY ENDING BY EARLY TO MID AFTERNOON ON
THURSDAY. DURING THIS PERIOD SOME GALES TO 40 KT ARE EXPECTED.
IN THE WAKE OF THIS TROUGH OF LOW PRESSURE ANOTHER COLD FRONT WILL
FILTER DOWN THE LAKE LATER THURSDAY AND THURSDAY EVENING...SWITCHING
THE WINDS OUT OF THE NORTH. IT APPEARS THAT NORTHERLY WINDS UP 25 TO
30 KT ARE POSSIBLE AS A POTENT AREA OF HIGH PRESSURE BUILDS IN
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY BY THURSDAY NIGHT. ON
FRIDAY THIS SURFACE HIGH WILL MOVE ACROSS THE LAKE AND SET UP A
PERIOD OF LIGHT AND VARIABLE WINDS.
THE WINDS QUICKLY TURN OUT OF THE SOUTH BY LATE FRIDAY NIGHT AND
BEGIN TO REALLY INCREASE BY EARLY SATURDAY AS A STRONG STORM SYSTEM
TAKES SHAPE ACROSS THE PLAINS. SOME LOW END SOUTHERLY GALES ARE
AGAIN POSSIBLE FOR A PERIOD OF SATURDAY AND SATURDAY
NIGHT...ESPECIALLY ACROSS THE SOUTHERN END OF THE LAKE. ONCE THIS
LOW MOVES ACROSS THE NORTHERN PORTION OF THE LAKE...A PERIOD OF
STRONG WEST TO NORTHWESTERLY WINDS ARE POSSIBLE ON SUNDAY.
KJB
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 10 PM THURSDAY.
SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO GARY IN UNTIL 4 PM
WEDNESDAY.
GALE WATCH...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...3 AM THURSDAY TO 3 PM
THURSDAY.
&&Hazardous weather outlook, Oct 10, 9:53 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 953 AM CDT WED OCT 10 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 111500- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 953 AM CDT WED OCT 10 2012 /1053 AM EDT WED OCT 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS PORTIONS OF NORTHERN ILLINOIS. A FEW PERIODS OF THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA FROM SATURDAY INTO SUNDAY AFTERNOON. AT THIS TIME IT APPEARS THAT THERE MAY BE AT LEAST SOME POTENTIAL FOR SEVERE WEATHER ACROSS WESTERN ILLINOIS SATURDAY AFTERNOON AND EVENING...AND POSSIBLY ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-111500- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 953 AM CDT WED OCT 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GUSTY WEST WINDS AND HIGH WAVES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE ILLINOIS NEARSHORE WATERS INTO THIS AFTERNOON...AND THROUGH TONIGHT IN THE INDIANA WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS AND HIGH WAVES MAY PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT AGAIN THURSDAY AND THURSDAY NIGHT. HAZARDOUS WAVES CONDITIONS MAY LINGER INTO FRIDAY AFTERNOON. A FEW PERIODS OF THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY INTO SUNDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-111500- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 953 AM CDT WED OCT 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. SOUTHWEST GALES MAY DEVELOP ACROSS THE LAKE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOUTHWEST GALE FORCE WINDS ARE POSSIBLE ACROSS THE LAKE INTO THURSDAY. A FEW PERIODS OF THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHERN LAKE MICHIGAN FROM SATURDAY INTO SUNDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO KJB
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 10:08 PM CDT | Gale Watch | LOT | 17 hr | |
| Oct 9, 10:08 PM CDT | Small Craft Advisory | LOT | 65 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.